# SDR CA071022011

- Difficulty date: October 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,394 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) RT ENGINE CHIP DETECTOR LIGHT CAME ON IN FLIGHT SO WE SHUTDOWN THE RT ENGINE.  ENGINE BEING REMOVED AND SENT TO ENGINE O/H FACILITY FOR REPAIR. LOANER ENGINE TO BE INSTALLED. (TC NR 20071022011)
